# SDR FDEA201002260534

- Difficulty date: February 26, 2010
- Submitted: March 4, 2010
- Operation: Air carrier
- Aircraft: N924FD
- Make and model: Boeing 757204
- Aircraft serial: 26267
- Aircraft time: 58,915 hours, 21,446 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: BAC151555318
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREASE BEAM INNER CHORD UPPER SURFACE HAS CORROSION STA 1180 TO 1200 LT SIDE.  REMOVED AND REPLACED LT SIDE IB CREASE BEAM AT STA 1180-1280, FOUND OUT OF LIMITS IAW SRM 53-60-13 FIG 101 DETAIL II AND SRM 51-40-02.  CLASSIFIED CATEGORY "A" MAJOR REPAIR
